On the advice of my mum, I've started taking my pills at night instead of in the morning. For the past couple of weeks I've been so tired during the day, to the point of nearly falling asleep. Playing the PlayStation only until about nine. Ridiculous. So I'm experimenting.
Today I feel good. I'm in a good mood. I'm not so tired. Only a mild headache. If this works out, it'll be really good for me. Then I've only got my stomach problems to deal with. Been feeling really bloated of late in what I think is my large intestine and especially after eating. It's been going on for a good few weeks now. Coinciding with my dosage going up, but that could just be a coincidence. Could be constipation, IBS, a hernia... Who knows. I should probably see a doctor about that huh?
Hopefully going out with friends on Friday if plans don't change. Should be good. Going to experiment with not drinking or only having three bottles of something at most. I've figured that's about as much as I can drink without it affecting my mood too much the next day. I'm really not good with alcohol. Once it's in me, I have no will power left and I could keep drinking all night. I will try my best.